# SDR AWXA200700789

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 29,198 hours, 11,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 8103
- Condition: Failed
- Location: R1 Door
- Part time: 28,748 hours, 10,995 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - BC-6 CHECK - LOG PAGE # 7739211 AND NR # 5980808, THE R1 DOOR SLIDE WAS DEPLOYED AND THE SLIDE FAILED TO INFLATE.  REPLACED THE R1 DOOR SLIDE IAW AWA TASK CARD R1C25305.
